# SDR COM20388

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1004
- Condition: Defective
- Location: Lt/Rt Flaps
- Part time: 3,145 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED WHEN SELECTED TO 20 DEGREES.  REPLACED THE LT AND RT FLAP BRAKE AND POSITION SENSOR UNITS.
